# SDR AALA951102

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T5111
- Condition: Corroded
- Location: Fs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD FLANGE OF THE CABIN FLOOR BEAM UPPER CHORD CORRODED.  DAMAGED AREA FOUND TO BE BEYOND SRM LIMITS AFTER BLENDING.  ACCOMPLISHED REPAIRED PER SRM 53-00-51 FIG 202 EXCEPT WITH THE OUTBOARD VERTICAL LEG OF THE REPAIR ANGLE JOGGED DOWN BELOW THE -45 ANGLE AND STOPPED AT THE -92 ANGLE APPROVED BY ENGINEERING PER MRB767-951.  (M)
